MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Circuit Failure (1089); Contamination (1120); Electrical /Electronic Property Problem (1198); Mechanical Problem (1384); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator was continuously alarming for a pressure sensor mismatch alarm condition.There was no harm or injury reported.The device was not in patient use.The device has been sent to a third-party service center for evaluation.The evaluation has not yet begun.If any additional information is received once the evaluation is complete, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator was continuously alarming for a pressure sensor mismatch alarm condition.There was no harm or injury reported.The device was not in patient use.The device was returned to a third-party service center for evaluation.The pressure sensor mismatch alarm was confirmed.The repair recommended was to inspect the air pathway for environmental debris or contamination and if present replace the air pathway components.The device's particulate filter, filter cover, air inlet foam filter, blower assembly, blower bellws seal, blower mount, proportional valve, blower cap, dual limb cup, machine flow sensor, blower chassis plate, system board tubing, blower chassis tubing, fio2 tubing, low flow o2 tubing, three-way solenoid valve, low flow o2 connector, outside panel, fio2 housing, muffler assembly and system board need to be replaced.No repairs were performed.The device was scrapped per the customer's request.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23694573
Report Number2518422-2025-112209
Device Sequence Number13355974
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown